# SDR HEEA0012635

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2434 · DC Generator-Alternator
- Part: Armature
- Part number: 230481030
- Condition: Failed
- Location: Dc Gen Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE, ARMATURE SHORTED.
